Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Perturbations of dissipative operators with relative bound one


Author: Paul R. Chernoff
Journal: Proc. Amer. Math. Soc. 33 (1972), 72-74
MSC: Primary 47D05; Secondary 47B44
MathSciNet review: 0296745
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let A be the generator of a $ ({C_0})$ contraction semigroup on a Banach space. Let B be a dissipative operator with densely defined adjoint. Assume that the inequality $ \left\Vert {Bx} \right\Vert \leqq \left\Vert {Ax} \right\Vert + b\left\Vert x \right\Vert$ holds on the domain of A. Then the closure of $ A + B$ generates a $ ({C_0})$ contraction semigroup.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D05, 47B44

Retrieve articles in all journals with MSC: 47D05, 47B44


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0296745-X
PII: S 0002-9939(1972)0296745-X
Keywords: Relatively bounded perturbations, dissipative operators, contraction semigroups
Article copyright: © Copyright 1972 American Mathematical Society